# SDR HEEA968318

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7170D
- Make and model: Bolkms BO105S
- Aircraft serial: S840
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 37010200004
- Condition: Cracked
- Location: Oil Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOLER CRACKED AT TOP.  ELONGATED MOUNTING HOLES AND CORROSION.
